Managing econometric projects using Perl

Baiocchi, Giovanni (2003) Managing econometric projects using Perl. Journal of Applied Econometrics, 18 (3). pp. 371-378. ISSN 0883-7252

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Social Sciences > Norwich Business School
Related URLs:
Depositing User: Pure Connector
Date Deposited: 06 Jan 2014 13:46
Last Modified: 21 Mar 2019 13:13
URI: https://ueaeprints.uea.ac.uk/id/eprint/45091
DOI: 10.1002/jae.713

Actions (login required)

View Item